The rarity of unambiguous symbols in dreams: a case study

AJ Paquette

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)199-215
Number of pages16
JournalJournal of Scientific Exploration
Volume30
Issue number2
Publication statusPublished - 2016

Cite this

@article{ab95975113284b49b83fe5e004d255e5,
title = "The rarity of unambiguous symbols in dreams: a case study",
author = "AJ Paquette",
year = "2016",
language = "English",
volume = "30",
pages = "199--215",
journal = "Journal of Scientific Exploration",
issn = "0892-3310",
publisher = "Society for Scientific Exploration",
number = "2",

}

The rarity of unambiguous symbols in dreams: a case study. / Paquette, AJ.

In: Journal of Scientific Exploration, Vol. 30, No. 2, 2016, p. 199-215.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The rarity of unambiguous symbols in dreams: a case study

AU - Paquette, AJ

PY - 2016

Y1 - 2016

M3 - Article

VL - 30

SP - 199

EP - 215

JO - Journal of Scientific Exploration

JF - Journal of Scientific Exploration

SN - 0892-3310

IS - 2

ER -